# SDR Y9PA201306180001

- Difficulty date: June 18, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N610SM
- Make and model: Israel ASTRA SPX
- Aircraft serial: 101
- Aircraft time: 4,495 hours, 3,348 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Thermister
- Part number: 115611
- Part serial: 052011
- Condition: Out Of Tolerance
- Location: Main Battery
- Part time: 4,139 hours, 3,122 cycles
- Component: Battery, Saft
- Component part number: 32348001
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT CREW RECEIVED A BATTERY OVERTEMP WARNING AND BATTERY TEMP INDICATION ROSE ABOVE 188 DEGREES C, UPON RETURN, BATTERIES WHERE COLD TO THE TOUCH, PERFORMED RESISTANCE CHECK OF THE THERMISTOR IN THE NR 2 BATTERY AND THE RESISTANCE WAS OUT OF MM TOLERANCES.  R & R THE THERMISTOR IN THE NR 2 MAIN BATTERY, ALL GROUND CHECKS NORMAL, RETURNED THE ACFT TO SERVICE.
